# SDR SWAA2019010727947

- Difficulty date: December 18, 2018
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 61,490 hours, 36,079 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 141A61503M
- Part serial: 000867
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SKIN CRACKED AT AFT UPPER CORNER JUST BELOW GATE AT FASTENER LOCATION.  REPAIRED SKIN PER EA.
